Stabilization of Switched Linear Differential Algebraic Equations and Periodic Switching

Andrii Mironchenko, Fabian R. Wirth, Kai Wulff. Stabilization of Switched Linear Differential Algebraic Equations and Periodic Switching. IEEE Trans. Automat. Contr., 60(8):2102-2113, 2015. [doi]

@article{MironchenkoWW15,
  title = {Stabilization of Switched Linear Differential Algebraic Equations and Periodic Switching},
  author = {Andrii Mironchenko and Fabian R. Wirth and Kai Wulff},
  year = {2015},
  doi = {10.1109/TAC.2015.2406979},
  url = {http://dx.doi.org/10.1109/TAC.2015.2406979},
  researchr = {https://researchr.org/publication/MironchenkoWW15},
  cites = {0},
  citedby = {0},
  journal = {IEEE Trans. Automat. Contr.},
  volume = {60},
  number = {8},
  pages = {2102-2113},
}